Exponential decay of the Landau equation with potential forces

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)159-176
Journal / PublicationJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 Oct 2012
Externally publishedYes


The Cauchy problem of the Landau equation with potential forces on torus is investigated. The global existence of solutions with the symmetry of origin and the exponential convergence rate in time to the steady state are obtained for any initially smooth, periodic, origin symmetric small perturbation. © 2012 Elsevier Ltd.

Research Area(s)

  • Convergence rate, Symmetric perturbation, Velocity weight

Bibliographic Note

Publication details (e.g. title, author(s), publication statuses and dates) are captured on an “AS IS” and “AS AVAILABLE” basis at the time of record harvesting from the data source. Suggestions for further amendments or supplementary information can be sent to lbscholars@cityu.edu.hk.